MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAP
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they had experienced high blood glucose.The customer¿s blood glucose level was unknown at the time of incident and the current blood glucose was 502 mg/dl.The customer declined troubleshooting for high blood glucose.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, basic occlusion test, occlusion test, prime test, rewind test and excessive no delivery test.

Brand Name
530G INSULIN PUMP MMT-551PNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7486927
Report Number3004209178-2018-69293
Device Sequence Number13944033
Product Code OZO
UDI-Device Identifier00643169507296
UDI-Public(01)00643169507296
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAP
Device Catalogue NumberMMT-551PNAP
Device Lot NumberA3551PNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight57